# SDR IPXA2016032901374

- Difficulty date: March 8, 2016
- Submitted: March 30, 2016
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 78,198 hours, 13,965 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AEA0220545
- Condition: Corroded
- Location: Bs 1381-1401
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, MAIN CABIN LONGERON 16L HAS CORROSION BS 1381 TO 1401.  REMOVED, FABRICATED AND REPLACED MIN CABIN LONGERON 16L, BS 1381 TO 1401 IAW SRM 51-33-01 AND DWG AEA0220.
